DYNAMIC SYSTEMS AND APPLICATIONS, vol.28, no.2, pp.303-316, 2019 (SCI-Expanded)
Article / Article
DYNAMIC SYSTEMS AND APPLICATIONS
Science Citation Index Expanded (SCI-EXPANDED)
neutral differential system, periodic coefficient, variable delay, exponential stability, decay rate, EQUATIONS, COEFFICIENTS
Van Yüzüncü Yıl University Affiliated:
In this study, we consider a nonlinear neutral-type system with periodic coefficients and variable delay. We obtain some new estimates to characterize the exponential decay of solutions of the system as t -> +infinity. A Lyapunov-Krasovskii functional is defined to prove the results of this work. An example is given to show applicability of the established assumptions by MATLAB-Simulink. The obtained results extend and generalize the existing ones in the related literature.